# SDR MASA991122

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2460010H0264
- Condition: Ruptured
- Location: Nr 1 Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 5750 - BHM-PHL - THE AIRCRAFT EXPERIENCED A COMPLETE LOSS OF HYDRAULIC FLUID IN THE NR 1 HYDRAULIC SYSTEM.  THE AIRCRAFT DIVERTED TO CLT WITHOUT FURTHER INCIDENT THE CREW DECLARED AN EMERGENCY.  MAINTENANCE REMOVED AND REPLACED THE RUPTURED LINE.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
